MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC
Model Number PP1208DR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Unspecified Kidney or Urinary Problem (4503); Unintended Radiation Exposure (4565); Swelling/ Edema (4577)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: pp1208dl, pp1208dl progrip lt ppl/pla 12x8cm (lot#:szg1682x) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter the patient underwent a cure of a bilateral inguinal hernia using the modified tension-free lichtenstein technique with mesh implantation on (b)(6) 2025.The patient had an abdominal computed tomography scan without injection on (b)(6) 2025.There was a slight subcutaneous infiltration regarding the perioral site without an organized collection.Absence of unmasked hernia during pushing maneuvers.The patient had a consultation following an abdominal computed tomography scan without injection for a pelvic pain assessment, with radiation in the penis essentially nocturnal and associated with frequent urination.The ct scan did not find anything.The physical advised the patient to get in touch with a urologist.On (b)(6) 2026, the patient had another consultation due to the problem of a painful, persistent, and disabling symptomatology.Examination of the external genitalia revealed no abnormalities, and the wall healing was satisfactory.The clinical prostate examination was reassuring, as was the urine dipstick test and the ultrasound check of bladder emptying.In the event of post-operative ilioinguinal neuralgia.A magnetic resonance imaging (mri) with pelvic injection was performed, showing edematose infiltration of soft tissues along bilateral inguinal surgical approa ches and at the level of the proximal orifices of the sperm cords.Severe, congestive left hip osteoarthritis with synovitis.Currently persistent sensations of uncomfortable heaviness and tightness in the pubic area and penis increased at night a month and a half after the surgery, requiring treatment with medications for 1 month.A ct scan, mri and ultrasound were performed, which showed significant edema at the level of the operating site.Evolution towards a progressive partial improvement and cessation of treatments, except paracetamol.Absence of fever, urinary tract infection and biological inflammation syndrome.

Brand Name
PROGRIP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24935887
Report Number9615742-2026-00447
Device Sequence Number10727512
Product Code FTL
UDI-Device Identifier10884521177666
UDI-Public(01)10884521177666(17)300630(10)SZG0170X(20)10
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPP1208DR
Device Catalogue NumberPP1208DR
Device Lot NumberSZG0170X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/21/2026
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexMale